# SDR UPS98626135

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Standby Att Ind
- Condition: Grounded
- Location: Instrument Pnl.
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A ON TAKEOFF AT 40 KTS GPWS PULL UPLIGHT AND MASTER WARN LIGHT ILLUM.     WARNING LTS COME ON/OFF MOVING STANDBY ATT IND CAGE KNOB.  REPOSITION WIRES IN AREA OF SAI BEHIND WARN LTS.  REPLACED SAI, UNABLE TO GET WARN LTS ON.  SUSPECT CASE GROUND, SAI OP CK NORM PER MM34-24-00.
